# SDR TWAA0003727

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND HEAVY SEALANT OVER CORRODED FLOOR WEB AT STA 218, LBL 0 TO 12 INCHES.  REPLACED FLOOR MEMBRANE FROM BL 0 TO LBL 20 IN WITH RIVETS PER SRM 51-30-02.
